Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 465835, 26 pages
http://dx.doi.org/10.1155/2010/465835
Research Article

Pulsatile Flow of a Two-Fluid Model for Blood Flow through Arterial Stenosis

School of Mathematical Sciences, University Science Malaysia, 11800 Penang, Malaysia

Received 25 January 2010; Accepted 4 April 2010

Academic Editor: Saad A. Ragab

Copyright © 2010 D. S. Sankar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. S. Sankar, “Pulsatile Flow of a Two-Fluid Model for Blood Flow through Arterial Stenosis,” Mathematical Problems in Engineering, vol. 2010, Article ID 465835, 26 pages, 2010. https://doi.org/10.1155/2010/465835.